Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Elidel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
GQ
Guest
 
Posts: n/a
Default No Subject

This drug was a miracle drug for my 12year old until we discovered that the side effects do not outway the relief. Though it clears her eczema very well the cold like symptoms are more than she can bare. Why does this wonderful drug that seems to give such relief to so many suffering cause such drastic side effects? And why is this drug so expensive?<br><br>I am very thankful for the relief that it has given my daughter and would encourage anyone who has not tried it to do so, you may not have the side effects and it would be worth the chance.<br><br>Thanks!<br>GQ
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:12 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.